MathSciNet Relay Station
MathSciNet bibliographic data
MR2575411 (2011a:60033) 60B20 (15A18 31A10 60F10)
Pan, Guangming; Zhou, Wang Circular law, extreme singular values and potential theory. J. Multivariate Anal. 101 (2010), no. 3, 645–656.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement